# SDR 95ZZZX6028

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4794F
- Make and model: Cessna P206B
- Aircraft serial: P2060394
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 0710620204
- Condition: Departed
- Location: Rt Cabin
- Part time: 4,068 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT CABIN DOOR WAS HEAVILY MODIFIED FOR SKY DIVING APPLICATIONS.  FORWARD LATCH PIN WAS WORN AND ALLOWED DOOR TO UNLATCH IN-FLIGHT.  DUE TO THE HIGH SPEEDS INVOLVED, THE DOOR BROKE IN HALF AND DEPARTED THE AIRCRAFT.
